# SDR 03FDEA00318

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FUEL TANK HAS A CRACKED UPPER BUTTERFLY CLIP AT STA XORS 402.  THIS WAS FOUND DURING A ROUTINE INSPECTION.
